# SDR SWIA200413612

- Difficulty date: July 25, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 24,944 hours, 21,261 cycles
- Engine: Ge CF34*
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Contaminated
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS BEHIND ROW 9 WILL NOT ILLUMINATE.  CLEANED CONTAMINATED CONNECTION AT LAV.  OPERATIONAL CHECK GOOD.
